Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Widthrawls  (Read 160 times)

0 Members and 1 Guest are viewing this topic.

Offline anxiousjuan

  • Newbie
  • *
  • Posts: 15
  • Rec's: 0
  • Gender: Male
    • Poke This Member
Widthrawls
« on: February 20, 2014, 12:20:53 AM »
The last time i ever took ativan was about 2 years ago. Yestersay i went to the er and i was having a huge anxiety attack which i couldnt control so they gave me a ativan 1 mg . can you get withdrawl symptoms after taking oneor do you have to take the pill for a long period of time for someone to get withdrawl sympyoms ? Please help
Bookmark and Share

Offline anxiousjuan

  • Newbie
  • *
  • Posts: 15
  • Rec's: 0
  • Gender: Male
    • Poke This Member
Re: Widthrawls
« Reply #1 on: February 25, 2014, 12:01:07 AM »
Anybody know ???? Any replies would be appreciatef
Bookmark and Share

Offline anxiousjuan

  • Newbie
  • *
  • Posts: 15
  • Rec's: 0
  • Gender: Male
    • Poke This Member
Re: Widthrawls
« Reply #2 on: February 25, 2014, 12:21:10 AM »
Im nervous about the situation and would calm my anxiety if someone would reply
Bookmark and Share

Offline Jumbelly

  • Newbie
  • *
  • Posts: 20
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Widthrawls
« Reply #3 on: February 25, 2014, 01:30:34 AM »
No, one would not cause withdrawal.
Bookmark and Share

Offline Jumbelly

  • Newbie
  • *
  • Posts: 20
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Widthrawls
« Reply #4 on: February 25, 2014, 01:37:41 AM »
 The half life of Ativan is 12 to 16 hours. I think You are just experiencing the normal effect of the drug leaving your system.
Bookmark and Share

Tags: